Solution of Cauchy problems modulo flat functions
Séminaire Équations aux dérivées partielles (Polytechnique), (1974-1975), Exposé no. 11, p. 1-19
@article{SEDP_1974-1975____A10_0,
     author = {Treves, Fran\c cois},
     title = {Solution of Cauchy problems modulo flat functions},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1974-1975},
     note = {talk:11},
     pages = {1-19},
     zbl = {0308.35083},
     mrnumber = {410063},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1974-1975____A10_0}
}
Treves, F. Solution of Cauchy problems modulo flat functions. Séminaire Équations aux dérivées partielles (Polytechnique),  (1974-1975), Exposé no. 11, pp. 1-19. https://www.numdam.org/item/SEDP_1974-1975____A10_0/

[1] Melin, A. and Sjöstrand, J. - Fourier integral operators with complex-valued phase functions, to appear. | MR 431289 | Zbl 0306.42007

[2] Treves, F. - Hypoelliptic partial differential equations of principal type. Sufficient conditions and necessary conditions. Comm. Pure Applied Math., vol. XXIV (1971), 631-670. | MR 296510 | Zbl 0234.35019

[3] Treves, F. - Approximate solutions to Cauchy problems, J. of Diff. Eq., Vol. 11 (1972), 349-363. | MR 367434 | Zbl 0233.35013

[4] Treves, F. - Local solvability in L2 of first order linear PDES, Amer. J. of Math., Vol XCII (1970), 369-380. | MR 264209 | Zbl 0236.35040